Alert archive / Alabama / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 224, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 12, 2020, 7:33 PM CDT for Baldwin County, Mobile County, Alabama; George County, Mississippi. It was in force for 72 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2020, 7:33 PM CDT (00:33 UTC)
- Expired
- Jul 12, 2020, 8:45 PM CDT
- In force
- 72 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baldwin County, AL, Mobile County, AL, George County, MS
The radar
The Mobile radar (KMOB), 18 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 8:04 PM CDT | HAIL 1.75 | 2.5 S Loxley, AL | CORRECTS PREVIOUS HAIL REPORT FROM 2.5 S LOXLEY. QUARTER TO GOLFBALL SIZE HAIL ALONG THOMPSON ROAD SOUTH OF LOXLEY. |
| Jul 12, 8:14 PM CDT | TSTM WND GST 45 | Mobile Regional Airport, AL | CORRECTS PREVIOUS TSTM WND GST REPORT FROM MOBILE REGIONAL AIRPORT. |
| Jul 12, 8:14 PM CDT | TSTM WND GST 45 | Mobile Regional Airport, AL | |
| Jul 12, 8:17 PM CDT | TSTM WND GST 58 | Cooper Park, AL | MEASURED AT COOPER PARK MESONET SITE. |
| Jul 12, 8:17 PM CDT | MARINE TSTM WIND 57 | Wallace Tunnel, AL | MESONET STATION AT THE WALLACE TUNNEL MEASURED A MARINE WIND THUNDERSTORM WIND GUST OF 57 MPH. |
| Jul 12, 8:20 PM CDT | TSTM WND DMG | 2 Ssw Spanish Fort, AL | TREES DOWN IN SPANISH FORT AND DAPHNE. PICTURES VIA SOCIAL MEDIA. |
| Jul 12, 8:22 PM CDT | TSTM WND GST 44 | Brookley Field, AL | |
| Jul 12, 8:30 PM CDT | TSTM WND DMG | Fairhope, AL | MULTIPLE TREES DOWN. |
| Jul 12, 8:30 PM CDT | TSTM WND GST 47 | 1 N Fairhope, AL | MEASURED AT FAIRHOPE YACHT CLUB. |
| Jul 12, 8:34 PM CDT | TSTM WND GST 52 | Loxley, AL | MEASURED BY UNIVERSITY OF SOUTH ALABAMA MESONET SITE. |
| Jul 12, 8:34 PM CDT | MARINE TSTM WIND 46 | Brookley Field Asos, AL | ASOS STATION AT BROOKLEY FIELD (KBFM) MEASURED A MARINE THUNDERSTORM WIND GUST OF 46 MPH. |
| Jul 12, 8:35 PM CDT | TSTM WND GST 53 | 2 Ese Point Clear, AL | AWOS STATION IN FAIRHOPE, AL (KCQF) MEASURED A WIND GUST OF 53 MPH. |
| Jul 12, 8:42 PM CDT | TSTM WND DMG | 9 Sse Theodore, AL | A TREE DOWN AT THE ENTRANCE TO BELLINGRATH GARDENS ON BELLINGRATH ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 12, 3:40 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 0.6 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2514 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1455 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
821
WUUS54 KMOB 130033
SVRMOB
ALC003-097-MSC039-130145-
/O.NEW.KMOB.SV.W.0224.200713T0033Z-200713T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
733 PM CDT Sun Jul 12 2020
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Mobile County in southwestern Alabama...
Southwestern Baldwin County in southwestern Alabama...
Southeastern George County in southeastern Mississippi...
* Until 845 PM CDT.
* At 733 PM CDT, a cluster of severe thunderstorms was located over
Chunchula, or 7 miles northwest of Creola, moving south at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Daphne, Tillmans Corner,
Fairhope, Saraland, Gulf Shores, Foley, Theodore, Chickasaw,
Satsuma, Orange Beach, Spanish Fort, Grand Bay, Robertsdale, Bayou
La Batre, Creola, Point Clear and Dauphin Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Damaging winds and continuous cloud to ground lightning is occurring
with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3022 8838 3038 8841 3038 8840 3074 8841
3074 8862 3089 8862 3092 8780 3022 8750
TIME...MOT...LOC 0033Z 344DEG 31KT 3094 8816
HAIL...0.75IN
WIND...60MPH
$$
CGAL1 follow-up statement
260
WWUS54 KMOB 130110
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
810 PM CDT Sun Jul 12 2020
ALC003-097-MSC039-130145-
/O.CON.KMOB.SV.W.0224.000000T0000Z-200713T0145Z/
Mobile AL-Baldwin AL-George MS-
810 PM CDT Sun Jul 12 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR MOBILE...SOUTHWESTERN BALDWIN AND SOUTHEASTERN GEORGE COUNTIES...
At 809 PM CDT, a severe thunderstorm was located near I10 And I65, or
near Downtown Mobile, moving south at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Daphne, Tillmans Corner,
Fairhope, Saraland, Gulf Shores, Foley, Theodore, Chickasaw, Satsuma,
Orange Beach, Spanish Fort, Grand Bay, Robertsdale, Bayou La Batre,
Creola, Point Clear and Dauphin Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3022 8838 3038 8841 3038 8840 3074 8841
3074 8862 3089 8862 3092 8780 3022 8750
TIME...MOT...LOC 0109Z 344DEG 31KT 3063 8806
HAIL...0.75IN
WIND...60MPH
$$
CGALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 7:00 PM CDT, 33 minutes earlier.
Area forecast discussion, Jul 12, 7:00 PM CDT, 33 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
700 PM CDT Sun Jul 12 2020
.NEAR TERM UPDATE /Now Through Monday night/...Adjusted PoPs and
weather for this evening to better match ongoing areas of convection
and expected trends based on latest Hi-Res model data, otherwise
no changes to the near term package. Tow clusters of thunderstorms
will affect the region through early this evening, one moving out
of south central Alabama and into the western Florida panhandle.
This cluster will affect the western Florida panhandle and the
near shore Gulf waters over the next several hours. Another
cluster of storms will move south across portions of interior
southeast Mississippi and southwest Alabama (mainly around the
Mobile Bay area) and the near shore marine waters as well. The
storms are efficient wind producers, with 30 to 40 knot gusts
common (and some severe gusts possible). A Severe Thunderstorm
Watch continues in effect for these areas until 10 PM (and also
currently in effect for areas north of the storms, but will likely
be cancelled for some of that area a little earlier this evening).
/12
&&
.AVIATION (13/00Z Issuance)...VFR conditions will continue for
most locations through early this evening, except in the vicinity of
several complexes of strong to occasionally severe thunderstorms
that will be moving south-southeast across portions of interior
southeast Mississippi, south central and southwest Alabama and
then down into the Florida panhandle. MVFR to IFR conditions will
be possible with this line as it moves from north to south across
the area through mid evening. These storms should move offshore
and dissipate by late evening or midnight, with VFR conditions
returning across all of the area after midnight. Some scattered
convection is again expected on Monday afternoon, but coverage is
not expected to be as widespread as this afternoon, and mostly
VFR conditions are expected. Winds will be light, and primarily
out of the west- northwest through Monday. /12
&&
.PREV DISCUSSION... /issued 353 PM CDT Sun Jul 12 2020/
NEAR TERM UPDATE /Now Through Monday/...Two quick things I
wanted to update with the afternoon forecast. The first is a brief
update on the line of strong to severe storms that are now at our
doorstep. The cold pool seems to have accelerated the storms as
usual with these systems and have arrived a few hours earlier than
expected across our northern areas. What this means is that
storms will have slightly better instability and a better
likelihood of staying more organized to the coast. Damaging winds
will remain to be the primary threat and shear has decreased some.
Some small hail to nickle size cannot be ruled out especially
with the stronger storms; however, high temperatures will likely
cause significant melting of hail.
The second issue at hand is the heat advisory for tomorrow. After
some deep intense thought I wen't ahead with the heat advisory for
southeastern Mississippi except Wayne county. This will also include
Mobile and Baldwin counties. With the likelihood of the MCS moving
through earlier and bringing rain to most of the area this afternoon
and evening I would expect dewpoints to increase tomorrow. This
coupled with a more substantial seabreeze will help keep low-level
moisture locked in through the peak heating leading to high heat
index values. With the upper ridge discussed in the previous
discussion still nosing over our western areas I went with the areas
that would have the best overlap. Nonetheless, our whole area will
likley see heat indices in the triple digits for most of the
afternoon tomorrow and some expansion might be warranted. BB/03
PREVIOUS NEAR TERM DISCUSSION ISSUED AT 138 PM CDT...We are still
stuck sandwiched between a strengthening upper ridge over Western
Texas and New Mexico and a weakening upper trough draped over the
northeastern US. As a result, northwesterly flow remains over
most of the state of Alabama with several subtle shortwaves
chugging along the periphery of the ridge. What appears to be a
mid-level front extended north to south across Alabama marking the
difference between drier air to the east (PWATS of 1 to 1.5
inches) and deep moist air to the west (PWATS of 2 to 2.25
inches). MLCape values along and west of this boundary have
climbed to near 3000 J/KG with a strong north to south Cape
gradient across our area. An ongoing line of strong to severe
storms (MCS) was located just north of Birmingham. Typically in
this sort of pattern these MCS's will ride along the Cape
gradient. As a result, the ongoing line of strong to severe storms
will continue it's tour of Alabama and enter our area from the
north by late this afternoon and evening. The atmosphere will be
primed for damaging winds with 25-35 knots of 0-3KM bulk shear and
more than sufficient cape values. While low, a tornado cannot be
completely ignored. This will be true where 0-3KM bulk shear
values approach 35+ knots. Storms will continue into the evening
likely reaching the coast by around 11 pm to midnight. Storms will
likely weaken given the loss of daytime heating; however, there
still should be enough cape to keep storms going along the leading
edge of the outflow boundary.
Tomorrow will look more like a standard summer day as the outflow
from tonight storms will likely push offshore and wipe out some of
the moisture across the area. Most of the day will be spent
recovering. The best area of storms will likely be along the coast
where the best moisture will be able to recover and surface
forcing would be maximized along the afternoon seabreeze
circulation. Like almost every afternoon, a few strong to severe
storms will be possible but dry air will likely limit coverage and
severe potential.
Temperatures will continue to be hot with the presence of the
upper ridge to our west. The good news is that tonights MCS might
mix the atmosphere making it a little cooler this evening;
however, the added low level moisture will probably bump dewpoints
up in the morning and lead to peak solar heating during the
morning. Temperatures will quickly rise into the low 90s with
dewpoints in the mid 70s. Heat indexes will range from 104-108
with the highest heat indexes likely over Southeast Mississippi,
Mobile and Baldwin counties. I am still mulling over the potential
for another heat advisory tomorrow as I wan't to see how much we
mix out this afternoon. Vertical mixing that brings drier air to
the surface would be the one saving grace from the downright
oppressive heat except usually when that happens our temperatures
spike up into the mid to upper 90s. You really can't win around
here as it's going to be hot one way or the other. I will likely
re-analyze the potential for a heat advisory later this afternoon
and provide an update with the 4 pm package. Lows will still be
in the 70s and I would not expect that to change until November.
Rip current risk will be low today increasing to Moderate tomorrow
as the next swell approaches our beaches. BB/03
SHORT TERM /Monday night Through Wednesday night/...The trough
over the east coast will lift out allowing the upper ridge to
slowly nose east through the period. However, the area remains on
the eastern periphery of the ridge resulting in continued north
to northwest flow aloft. As the upper trough departs, some drier
mid level air will work into northeastern portions of the area
Tuesday into Wednesday. This will maintain scattered showers and
thunderstorms with the greatest coverage to west during peak
heating where higher amounts of deep layer moisture will reside.
The main story will continue to be the heat with highs in the low
to mid 90s with a few upper 90s possible. The high humidity will
create heat index values between 103 to 109 at times and a heat
advisory may be needed for portions of the area both Tuesday and
Wednesday. Temperatures overnight will not provide much relief from
the daytime heat as we fall into the mid to low 70s inland with
upper 70s to near 80 at the beaches on both nights. /13
EXTENDED TERM /Thursday Through Sunday/...Northeast to east mid
level flow prevails through the extended term period, but becoming
more predominately easterly toward the end of the period as a mid
level high pressure ridge becomes entrenched across the eastern
portion of the country but to the north of our forecast area.
Meanwhile, weak high pressure at the sfc will maintain a weak flow
pattern. The winds will primarily be diurnally-driven with the
daily sea/land breeze cycle and afternoon heating through the
period. Daily thunderstorm chances continue to hover around 40-50
percent throughout the period as weak disturbances embedded within
the easterly flow aloft pass over the area and act on a moist and
moderately unstable boundary layer. The coverage of showers and
storms will be focused along the sea breeze near the coast each
late morning into early afternoon and then farther inland during
the late afternoon and early evening hours. Daytime temperatures
will continue to hover in the mid 90s inland and low 90s along the
coast, with heat indices remaining in the 100 to 107 degree
range. Lows will continue to be in the mid 70s over the interior
and in the upper 70s near and along the coast each night. /13
MARINE...No impacts are forecast except winds and waves higher near
showers and storms. /29
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Heat Advisory from 10 AM to 7 PM CDT Monday for ALZ261>266.
FL...None.
MS...Heat Advisory from 10 AM to 7 PM CDT Monday for MSZ075-076-078-
079.
GM...None.
&&
This product is also available on the web at:
http://weather.gov/mobIn the hours before
Local storm report, Jul 12, 6:32 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
632 PM CDT SUN JUL 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM TSTM WND DMG RIVER FALLS 31.36N 86.54W
07/12/2020 COVINGTON AL 911 CALL CENTER
TREES DOWN NEAR RIVER FALLS.
&&Local storm report, Jul 12, 6:35 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
635 PM CDT SUN JUL 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG DOZIER 31.50N 86.37W
07/12/2020 CRENSHAW AL PUBLIC
TREES DOWN AND POWER OUT NEAR GANTT LAKE.
&&Local storm report, Jul 12, 6:41 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
641 PM CDT SUN JUL 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TSTM WND DMG WALNUT HILL 30.89N 87.51W
07/12/2020 ESCAMBIA FL PUBLIC
TREES DOWN NEAR HIGHWAY 97.
&&Local storm report, Jul 12, 7:03 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
703 PM CDT SUN JUL 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM TSTM WND DMG CHATOM 31.47N 88.25W
07/12/2020 WASHINGTON AL PUBLIC
HIGHWAY 45 CLOSED NEAR CHATOM DUE TO TREES
AND POWER LINES DOWN ACROSS THE ROAD.
&&Special weather statement, Jul 12, 7:04 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Mobile AL
704 PM CDT Sun Jul 12 2020
ALZ052-MSZ067-130100-
Washington AL-Wayne MS-
704 PM CDT Sun Jul 12 2020
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN WASHINGTON AND WAYNE COUNTIES UNTIL 800 PM CDT...
At 703 PM CDT, a cluster of strong thunderstorms was located near
Stafford Springs, or 16 miles northeast of Laurel, moving south at
15 mph.
Wind gusts of 45 to 55 mph will be possible with this storm.
Locations impacted include...
Waynesboro, Clara and Buckatunna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Alabama...and southeastern Mississippi.
LAT...LON 3182 8894 3183 8876 3185 8863 3187 8855
3177 8847 3170 8847 3170 8841 3154 8829
3154 8894
TIME...MOT...LOC 0003Z 343DEG 13KT 3186 8893
CGALSpecial weather statement, Jul 12, 7:28 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Mobile AL
728 PM CDT Sun Jul 12 2020
ALZ052-MSZ067-075-076-130115-
Washington AL-Perry MS-Greene MS-Wayne MS-
728 PM CDT Sun Jul 12 2020
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...WEST
CENTRAL WASHINGTON...NORTHEASTERN PERRY...SOUTHERN WAYNE AND NORTHERN
GREENE COUNTIES UNTIL 815 PM CDT...
At 728 PM CDT, a cluster of strong thunderstorms was located 5 miles
southwest of Buckatunna, or 14 miles south of Waynesboro, moving
southeast at 30 mph.
Wind gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Chatom, Richton, Tibbie, State Line, Buckatunna and Fruitdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Alabama...and southeastern Mississippi.
LAT...LON 3143 8894 3155 8894 3156 8830 3126 8810
3124 8902 3143 8903
TIME...MOT...LOC 0028Z 304DEG 25KT 3147 8858
CGALThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 7:07 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile, Washington | 53 min |
| Jul 12, 7:28 PM CDT | Special Weather Statement | MOB | Washington | 47 min |
| Jul 12, 7:35 PM CDT | Special Marine Warning | MOB | 85 min | |
| Jul 12, 8:14 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 46 min |
| Jul 12, 8:31 PM CDT | Areal Flood Advisory | MOB | Baldwin, Mobile | 3 hr |
| Jul 12, 8:39 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 51 min |
| Jul 12, 8:44 PM CDT | Special Weather Statement | MOB | Mobile | 46 min |
| Jul 12, 8:45 PM CDT | Special Marine Warning | MOB | 90 min | |
| Jul 12, 9:01 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 44 min |
| Jul 12, 9:17 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 13 min |
| Jul 12, 9:25 PM CDT | Special Marine Warning | MOB | 2 hr | |
| Jul 12, 10:18 PM CDT | Special Marine Warning | MOB | 65 min | |
| Jul 12, 10:20 PM CDT | Special Marine Warning | MOB | 85 min | |
| Jul 12, 11:22 PM CDT | Special Marine Warning | MOB | 83 min | |
| Jul 13, 5:48 AM CDT | Special Marine Warning | MOB | 87 min | |
| Jul 13, 5:49 AM CDT | Special Weather Statement | MOB | Baldwin | 26 min |
| Jul 13, 6:47 AM CDT | Special Marine Warning | MOB | 71 min | |
| Jul 13, 2:29 PM CDT | Heat Advisory | MOB | Baldwin, Mobile | 29 hr |
| Jul 13, 3:39 PM CDT | Special Marine Warning | MOB | 29 min | |
| Jul 13, 3:54 PM CDT | Special Weather Statement | MOB | Mobile | 51 min |
| Jul 13, 5:10 PM CDT | Special Weather Statement | MOB | Mobile | 50 min |
| Jul 13, 5:16 PM CDT | Special Marine Warning | MOB | 59 min | |
| Jul 13, 5:34 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 17 min |
| Jul 13, 5:57 PM CDT | Special Marine Warning | MOB | 21 min | |
| Jul 12, 7:04 PM CDT | Special Weather Statement | MOB | Wayne | 56 min |
| Jul 12, 7:59 PM CDT | Special Weather Statement | MOB | George, Greene, Perry, Stone | 61 min |
| Jul 13, 1:47 AM CDT | Special Weather Statement | MOB | George | 43 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2020Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.